# SDR DALA2023032002051

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 132,117 hours, 19,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 DOOR 1L WILL NOT ARM. CORRECTIVE ACTION: RE-SEQUENCED DOOR ARMING LEVER - NOW DOOR CHKS NRML IAW B767 AMM 52-10 - OK TO CONTINUE (9448224)
